# SDR SCNA95019

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- Engine: Ge CF6*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Sump Line
- Part number: 9043M37G01
- Condition: Leaks
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

MSP - FLT 67 - THE NR 2 ENGINE OIL PRESSURE DROPPED BELOW THE RED LINE, OIL QUANTITY DROPPED TO 3 QUARTS, PRECAUTIONARY SHUTDOWN OF NR 2 ACCORDING TO PROCEDURES, ALSO HAD LOW ENGINE OIL PRESSURE LIGHT.  FOUND OIL PRESSURE LINE AND C SUMP SCAVENGE RETURN LINE CHAFING AGAINST EACH OTHER.  REPLACED BOTH LINES, SERVICED NR 2 ENGINE OIL, AND RAN NR 2 ENGINE, NO LEAKS NOTED.  (W)
